I've been using the patch ever since I started my period. This time though I had my period and then I put my first patch on to start a new 3 week cycle. However, I'm still having pretty strong cramps on the second day of my first week. My period also started 3 days late. Will this go away or do I need to see a doctor? Do I take it off for a few days and just restart? I haven't had sex in over a week.
PLEASE HELP Cramps after starting first week. I'm a regular patch user?
- 19 Jul 2015 by marandaberg4
- 19 July 2015
Added 19 Jul 2015:
I'm also having this bloody discharge coming out. The cramps come and go. They get pretty painful.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Jan 2014 • 1 answer
What if you are a first time user of the patch and its your first week and the patch falls off a day
Posted 17 Jun 2014 • 1 answer
Posted 16 Dec 2014 • 1 answer
Ortho Evra - My 2nd week patch was loose and rolled off Friday and I didn't apply my 3rd week patch?
Posted 18 Mar 2015 • 2 answers
Ortho Evra - I took my patch off on sunday and was week 1 due to put week 2 on but I didnt as me and
Posted 19 Mar 2015 • 1 answer